MathSciNet Relay Station
MathSciNet bibliographic data
MR627698 (82i:60058) 60G10 (60F05 62M10)
Bradley, Richard C., Jr. A sufficient condition for linear growth of variances in a stationary random sequence. Proc. Amer. Math. Soc. 83 (1981), no. 3, 586–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement